MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY SELECT CYCLER ASSY(NON-VALUATED); System, Peritoneal, Automatic Delivery
Catalog Number RTLR180343
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
A peritoneal dialysis registered nurse (pdrn) reported to fresenius medical care (fme) technical support (ts) on (b)(6) 2026 that there was a burning smell coming from the cycler.The pdrn will not use this cycler and is requesting a replacement.At that point in time, the technical support representative advised the pdrn to discontinue using the cycler and a replacement cycler was issued due to the burning smell.Additional information was requested, however to date has not been provided.The cycler was returned to the manufacturer, and a replacement cycler was provided.Upon physical evaluation of the cycler by the manufacturer, evidence of an internal short on the transformer on the inverter board was identified.
 
Additional Manufacturer Narrative
Plant investigation: a visual inspection of the returned cycler exterior showed no signs of physical damage.There were no visual indications of dried fluid within the cassette compartment.There were visual indication of particulates within the cassette area.There were no burrs or sharp edges in cassette area that may have punctured a cassette membrane.Touch screen test failed - when powering on the cycler the ¿ok, stop, and up/down arrows push buttons¿ illuminated, however the front panel display remained dim.An internal inspection of the cycler found a short on t1 of the inverter board with lot code¿1904 which reflects the transformer has "[p155]" insulation thickness.¿the inverter board is located on the rear of the front panel assembly.¿a¿known good¿inverter board was¿installed¿and the display became operational.¿touch screen test passed.Voltage check test passed.System air leak test passed.Valve actuation test passed.Post-ast 2hr 15mins 8500ml simulated treatment was performed without any failures or problems.There were no visual discrepancies encountered during the internal inspection.The device history record did not reveal any issues or problems related to the reported symptom code(s).The actual device was returned to the manufacturer for physical evaluation.Upon completion of the evaluation, the reported issue was confirmed, and the cause was determined to be an internal short on transformer on the inverter board.The cycler was refurbished following the evaluation.

Brand Name
LIBERTY SELECT CYCLER ASSY(NON-VALUATED)
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50870267
Report Number0008030665-2026-02549
Device Sequence Number21498089
Product Code FKX
UDI-Device Identifier00840861102068
UDI-Public00840861102068
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberRTLR180343
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Delflex PD Fluid.; Liberty Cycler Set.
Patient SexUnknown